# SDR AALA202111081416

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737*
- Aircraft serial: 40767
- Aircraft time: 30,235 hours, 12,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT AT AFT RIGHT EXIT DOOR INOPERATIVE. RELAMPED PER AMM 33-51-04-960-801.
